# SDR AALA202112309166

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 79,241 hours, 10,117 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR DOES NOT LATCH/LOCK/ HARD TO OPEN ALSO REPORTED AS POPS OPEN. **SUPPLEMENTAL REPORT FOR AALA202112289166: REPAIRED DOOR PER CMM 25-21-16-99F-806** (CLOSED)
